Bessa, Mário2023-06-022023-06-022012M. Bessa, Perturbations of Mathieu Equations with Parametric Excitation of Large Period, Advances in Dynamical Systems and Applications, 7, 1, 17–30 (2012)0973-5321http://hdl.handle.net/10400.2/13967We consider a linear differential system of Mathieu equations with periodic coefficients over periodic closed orbits and we prove that, arbitrarily close to this system, there is a linear differential system of Hamiltonian damped Mathieu equa- tions with periodic coefficients over periodic closed orbits such that, all but a finite number of closed periodic coefficients, have unstable solutions. The perturbations will be performed in the periodic coefficients.engMathieu equationCharacteristic multipliersLinear differential systemsPerturbations of mathieu equations with parametric excitation of large periodjournal article